Advertisement

Reactions Weekly

, Volume 1738, Issue 1, pp 149–149 | Cite as

Immunosuppressants

Pulmonary alveolar proteinosis: 3 case reports
Case report
  • 41 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a single-centre case series of 4 patients, three men aged 63−66 years were described, who developed pulmonary alveolar proteinosis (PAP) during treatment with tacrolimus, antithymocyte globulin, unspecified steroids [specific drug not stated], mycophenolate mofetil or ciclosporin [dosages, routes and times to reactions onsets not stated].

Patient 1: The 66-year-old man with idiopathic pulmonary fibrosis (IPF), underwent left single-lung transplantation. He received immunosuppressant therapy with tacrolimus. He was diagnosed with acute rejection without complement component 4d staining. On post-operative day 101, he received unspecified steroid boluses, followed by antithymocyte globulin due to persistent acute rejection, which resolved completely on post-operative day 134. No...

Reference

  1. Philippot Q, et al. Secondary pulmonary alveolar proteinosis after lung transplantation: a single-centre series. European Respiratory Journal 49: No. 2, 23 Feb 2017. Available from: URL: https://doi.org/10.1183/13993003.01369-2016 - France

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations